research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Some of the Probability Characteristics Functions of the Solution of a System of Random Linear Inequalities
بعض دوال الاحتمالية المميزة لحل نظام من المتباينات الخطية العشوائية

Author: Ahmed E. Abdul-Nabi احمد عيسى عبد النبي
Journal: Journal of College of Education مجلة كلية التربية ISSN: 18120380 Year: 2016 Issue: 1 Pages: 247-258
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

The aim of this paper is to given some of the probability characteristics functions (the correlation function, the spectral density function and cross-correlation function) of the solution of the system of linear inequality given in the canonical form with stationary random functions in the right hand-side of those inequalities.

هدف البحث هو اعطاء بعض دوال الاحتمالية المميزة ( دالة الارتباط، دالة الكثافة الطيفية و دالة الارتباط المتبادل) لحل نظام من المتباينات الخطية معطى بشكله القانوني مع دوال عشوائية ثابتة في الجهة اليمنى لتلك المتباينات.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)